Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"On Trigonometric Numerical Integrator for Solving First Order Ordinary Differential Equation"
written by A. A. Obayomi, S. O. Ayinde, O. M. Ogunmiloro,
published by Journal of Applied Mathematics and Physics, Vol.7 No.11, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top